MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN HBLS 10FR RND W/ 1/8IN; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN HBLS 10FR RND W/ 1/8IN; CATHETER, IRRIGATION
Catalog Number 2227
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Additional information provided: the product because one product was received, but since the lot numbers on the two pouches are different, two lot numbers are listed.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent." was the drain used on the patient? unk.If yes, was leakage detected? was another drain needed to correct the situation? unk.If yes, was the new drain placed surgically during a second procedure? unk.Could you please provide the lot number? unk.Could you kindly perform and document the follow-up attempt for the product return? furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.We regularly contact with sale rep about the device returning.Please provide the source or name of person providing answers to follow-up questions:(b)(6).H3 evaluation: complaint sample review: one complaint sample was received for evaluation; product was inspected visually and found that: 1.A transparent sticking mark on the trocar, nearby drain-trocar joint was visible.2.Also, a chip-off mark on the upper surface of the drain was visible while inspected under magnification.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.Documents review: during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review: no negative observation was found.Review of defective sample's image / video: not applicable, as there was no complaint sample image / video received for evaluation.Additional information: d4, h4: the actual device lot number associated with this event is not known.Possible batch numbers are reported as follows: lot: j2402627: mfg date: 21-nov-2024, exp date: 21-nov-2029.Lot: j2402630: mfg date: 21-nov-2024, exp date: 21-nov-2029.A manufacturing record evaluation was performed for the possible finished device lots, and no non-conformance's were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and a drain was used.It was found that the drain had adhered to the trocar needle.When separating them forcibly, the drain got a hole.Another product was used to complete the case.There were no adverse consequences to the patient.Further details are not provided.Upon receipt and analysis, a sticking mark on the trocar was visible and a chip-off mark on the upper surface of the drain.

Brand Name
BLAKE SI DRAIN HBLS 10FR RND W/ 1/8IN
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24603870
Report Number2210968-2026-02597
Device Sequence Number15549627
Product Code GBX
UDI-Device Identifier10705031003538
UDI-Public10705031003538
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown